# SDR SWAA2021061016687

- Difficulty date: September 16, 2020
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAB IS BROKEN OFF OF SEAT TRACK BS 500A+18 RBL45 WL208 / REMOVED SEAT TRACK BS480-520 RBL45 PER SRM 51-40-02-0G-0. INSTALLED NEW SEAT TRACK PER SRM 51-40-02-0G-0 AND DWG 143A5300 AND DWG 143A5400.
